# SDR SWAA2023062148245

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL158.<[01] CORROSION ON FWD SHIELD AT AFT CARGO BAY; LOCATED BETWEEN BS767 - BS 787; FOUND TO BE OUT OF LIMIT DUE TO NO ALLOWABLE DAMAGE ON SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9.C.;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW SHIELD P/N 146A8127-12 LOT: 1521252-1; AT ACB LOCATED BETWEEN BS767 - BS787 RBL 21 WL 158 IAW SRM 51-40-05-0G-0 AND DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED MEASUREMENT TABLE EXCEPT ITEMS 2; 3; 17; AND 18;[06] VERIFIED RII INSPECTION REQUIREMENTS ARE MET.;[07] VERIFIED THE MEASUREMENT TABLE. WORKSCOPE IS COMPLETE.
